U.S. doctors online nowAsk doctors free
California
A 51-year-old female asked:

My eye is red after using steroids and antibiotics. i have been to the doctor and he told me to use artificial tears.i used systane but it gave me eye pain.i used refresh plus preservative free drops for a week.my eye is still red. can i use zaditor?

1 doctor answer1 doctor weighed in
Dr. Gary Reiter
Specializes in Ophthalmology
See an eyeMD: There can be many components to a red eye. Many times chronic inflammation of your eyelid margins, dry eyes or allergies can underlie a conjunctivitis. A short course of a steroid antibiotic combination may not be sufficient or may even make the situation worse as can the preservatives in certain tear preparations. Please see an ophthalmologist to try and make a better diagnosis and treatment plan

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 21, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.